Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Seamus on October 19, 1998, at 2:54:05

In reply to DE-TOX FROM NARDIL, posted by Robert on October 17, 1998, at 14:18:45

> I have been on 45mg Nardil for 20 years. I have cut back over the last 15 days to 15 mg a day and want to cut it out completly in 8 more days. Will I have trouble de-toxing from Nardil. THANKS

Once the adrenergic augmentation wears off, you'll get a cholinergic rebound lasting for a couple weeks.

I would definitely taper no more than 15 mg/week -- and then 15 mg every other day for a couple weeks.

What do plan on replacing it with? I switched to Parnate about five years ago and find it superior because of the fewer side effects; although the tyramine reaction is FAR more noticeable.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Seamus thread:905